Skip to Content

What kind of medication/Drug makes you have seizures and memory loss? Could it possibly be posing?

Responses (2)

kaismama 11 Apr 2014

There are quite a few prescription drugs that if you take too much or the wrong combination could cause seizures and seizures can cause memory loss.

DzooBaby 11 Apr 2014

As Kaismama has said, there are many drugs that could do this but sometimes seizures just occur. Some people are just prone to them or something may have happened to set them off. Seizures are always a reason for more medical testing to determine the cause. It is possible to just have the onset of seizure activity out of the blue but they also need to test to be sure there is not an organic cause. Fever can cause seizures in some people. Brain tumors can cause seizures in some people (not to scare you, as this is rare but just want to stress that it is important that you get follow up care like an MRI and EEG.) There is always memory loss associated with seizures. Most people who have them do not recall the few moments before, during and after the seizure. The brain can be involved in seizure activity long before convulsions occur so the early and late parts of the seizure may not be obvious to an onlooker.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions